# SDR SWIA20230628524

- Difficulty date: May 24, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 43,123 hours, 36,610 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/WING AILERON UPPER FIXED LEADING EDGE NEEDS TO REPLACE DURING CHAFFED DAMAGE OUT OF LIMIT.      (C-CHECK RO 6/25/2023)    REPLACED R/WING AILERON UPPER FIXED LEADING EDGE SKIN WITH NEW PN  PN CC670-13052-4 PO# T- 7801-00009  REF CRJ 200 SRM 51-42-21 AND BOMBARDIER DWG CC670-13000 REV D, COMPLIED WITH SKY CARD 51-900-1003-SKY STRUCTURAL MAJOR REPAIR.
